# SDR MASA200800338

- Difficulty date: April 23, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 150018
- Aircraft time: 10,913 hours, 8,416 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00768
- Condition: Failed
- Location: A/C Bay
- Part time: 173 hours, 145 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2677 RIC-CLT - RT PACK AUTO FAIL WITH FUMES IN CABIN AND FWD LAV SMOKE WARNING.  REPLACED NR 2 ACM, OPS CHECK GOOD.
